# SDR UALA2011050402186

- Difficulty date: May 4, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 40,306 hours, 10,434 cycles
- Engine: Pwa PW4056
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Out Of Adjust
- Location: Nr 6 Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FLAP ASSYMETRY BETWEEN F25-20 FLAPS STOPPED RETRACT HANDLE BINDING NEAR F20.  ACCOMPLISHED PSEU BITE TEST IAW FIM 32-09-03.  ADJUSTED NR 6 SLAT INBD AUX TRACK. CYCLED FLAP HANDLE SEVERAL TIMES ELECTRICALLY AND USING HYD CHECKED GOOD.  NO BINDING NOTED.  ALSO NO MESSAGES.
